# SDR SWAA2024071802127

- Difficulty date: June 15, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED CEILING AREA BTW BS 847 TO BS 867 AT AFT CARGO COMPARTMENT 2024-393184<[01] REPLACED WEB LOCATED CEILING AREA BTW BS 847 TO BS 867 AT AFT CARGO COMPARTMENT IAW B737-700 51-40-02 AND DWG 149A8100 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED WEB LOCATED CEILING AREA BTW BS 847 TO BS 867 AT AFT CARGO COMPARTMENT IAW B737-700 51-40-02 AND DWG 149A8100 REV: - SEE INDIVIDUAL SIGN OFF BELOW
